Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Lithium 250 MG Tablet Health Feed

Lithium Carb!

Dr.Swarup Kumar Ghosh 88% (89ratings)
MF Homeo (London), DHMS (Diploma in Homeopathic Medicine and Surgery), Biochemistry M.D.( PG) (Kol), CMS Ed, Affilied by UGC & MCI.
Homeopath, Kolkata
Lithium Carb!

Lithium Carb!

I want to know about side effects of lithium with relation. How does lithium side effects? thanks.

Dr.S.K. Tandon 95% (50304ratings)
M.D. Consultant Pathologist, CCEBDM Diabetes, PGDS Sexology USA, CCMTD Thyroid, ACDMC Heart Disease, CCMH Hypertension, ECG
Sexologist, Sri Ganganagar
I want to know about side effects of lithium with relation. How does lithium side effects? thanks.
Common lithium side effects may include: drowsiness; tremors in your hands; dry mouth, increased thirst or urination; nausea, vomiting, loss of appetite, stomach pain; changes in your skin or hair; cold feeling or discoloration in your fingers or toes; feeling uneasy; or. Impotence, loss of interest in sex.
Submit FeedbackFeedback

I was diagnosed bipolar and taking medicines for the last 20 years. One of the medicine lithosun sr 400 mg x2 per day. I used to chk latest once in 6 months. In 2019 november my lithium serum was 1.0 and my egfr was 64. In july 2020 my egfr was 76 and my lithium is 0.69. I am 55 years old. Why there is drop off kidney functions?

Dr.Rashmi Navelkar 93% (176ratings)
MBBS, DPM
Psychiatrist, Mumbai
I was diagnosed bipolar and taking medicines for the last 20 years. One of the medicine lithosun sr 400 mg x2 per day...
There is no drop. Infact your kidney functions are better in july 2020 compared to last year. Some variation can occur due to the metabolism of the drug in the body. But as long as it is within normal range, you have nothing to worry. Just keep checking serum lithium levels every 6 months. You are doing good and maintaining well on lithium. Continue same.
1 person found this helpful
Submit FeedbackFeedback

Doctor just prescribed medicine pramirol (pramipexole) 0.5 by seeing the symptoms no tests had been conducted. Have also taking lithosun sr (lithium carbonate 400), sertraline 150, fluvoxamine 50, alprazolam 0.5 mg per day. Please advice.

Dr.Saranya Devanathan 97% (3272ratings)
MBBS, DPM
Psychiatrist, Bangalore
Doctor just prescribed medicine pramirol (pramipexole) 0.5 by seeing the symptoms no tests had been conducted. Have a...
Dear lybrate-user, for long term mood stability, sometimes you may need many different tablet combinations. Try and report to your doctor after few weeks. In psychiatry, there is no need of conducting 'tests' in your terms. The best test the psychiatrist conducts, is called as 'mental status examination' diagnosis in psychiatry is mostly the symptom clusters and mental status examination.
Submit FeedbackFeedback

What is the best and safe medicine for insomnia, I am taking lithium please help.

Dr.Amanullah Khan 88% (149ratings)
BHMS,
Homeopath,
What is the best and safe medicine for insomnia, I am taking lithium please help.
Hi! take homeo medicine it has no side effects, this medicine is Passiflora Q 30 drops with water at bedtime.
Submit FeedbackFeedback

Can I use zyvenod with lithium for bipolar depression, please help me in this regard.

Dr.Saranya Devanathan 97% (3272ratings)
MBBS, DPM
Psychiatrist, Bangalore
Can I use zyvenod with lithium for bipolar depression, please help me
in this regard.
Dear lybrate-user, Yes, you can use zyven od along with lithium. Sometimes in bipolar depression, you may need for a short term zyven od. You need to take it along with lithium.
Submit FeedbackFeedback

I am a bipolar patient and I was taking medicines for the last 20 years, lithosun sr400 mg 1-0-1, quetiapine 300 mg 0-0-1, sertift 300 mg 0-0-1, alprax 0.25 mg 0-0-1 since my age was 55, to take care of my kidney functions, doctor advised to taper off lithium and came out of lithium about a month back. Doctor advised me, if any mood changes after of lithium, he asked me to take paxidep cr 12. 5 mg at night only. I am taking paxidep cr 12. 5mgfor the last one week. I need your suggestions and advise for the above. Doctor.

Dr.Vikas Patel 94% (574ratings)
Diploma in Psychological Medicine-DPM, MBBS
Psychiatrist, Ludhiana
I am a bipolar patient and I was taking medicines for the last 20 years, lithosun sr400 mg 1-0-1, quetiapine 300 mg 0...
If your diagnosis is correct (bipolar disorder) than you should review your treatment once again. You are taking too much antidepressant if serlift is at 300 mg dose. You should mention history of manic and depressive episode and inter episodic recovery. If you are taking sertraline then paxidep is not required. Kindly review your medicine.
Submit FeedbackFeedback

I am suffering from depression. I was taking lithium carbonate 300 since last ten years. Is there any alternative medicine for lithium. Lithium has given lots of trouble like thyroid, bp, skin and more.

Dr.K V Anand 93% (34418ratings)
BASM, MD, MS (Counseling & Psychotherapy), MSc - Psychology, Certificate in Clinical psychology of children and Young People, Certificate in Psychological First Aid, Certificate in Positive Psychology, Positive Psychiatry and Mental Health
Psychologist, Palakkad
I am suffering from depression. I was taking lithium carbonate 300 since last ten years. Is there any alternative med...
Dear lybrate user, welcome to lybrate. Clinical depression or depressive disorder is a neurochemical disorder. Clinical depression is usually treated with a combination of psychiatric medicines, psychotherapy, life style changes, meditation and exercise. I hope you are undergoing psychiatric treatment, otherwise, please approach a psychiatrist. Once you make the necessary amendments in your life with the help of the above said therapies and life style changes, learn how to manage the depressive episodes without medicines and learn to relax, the medicines can be weaned off over a period of one year. The best option for you is to undergo counseling and depression related therapy. Take care.
1 person found this helpful
Submit FeedbackFeedback

I am taking lurasidone80 mg and lithium 400 but AM having difficulty in wakeup in morning.

Dr.Kalpesh A. Suthar 94% (2032ratings)
BHMS, M.D. HOMOEOPATHY
Homeopath, Vadodara
I am taking lurasidone80 mg and lithium 400 but AM having difficulty in wakeup in morning.
Mr. jayant you have to first reduce your weight and for that you start morning walk and yoga consume one glass of milk before sleep. for your problem you can start homeopathic medicine
1 person found this helpful
Submit FeedbackFeedback

My depression has been cured with lithium oratate supplement that I ordered from amazon. I do not feel any sideeffect. I heard lithium carbonate has sideeffects and it should be prescribed whereas lithium oratate has no such side effect. I want to ask whether lithium oratate is good to take in long run?

Dr.Saranya Devanathan 97% (3272ratings)
MBBS, DPM
Psychiatrist, Bangalore
My depression has been cured with lithium oratate supplement that I ordered from amazon. I do not feel any sideeffect...
Dear Sahil, i do not have any experience of prescribing lithium oratate. You have to take it in the long run only, for few specific diagnostic disorders. In those disorders, the benefit outweighs the risk of side effect. Just because it is safer than lithium carbonate should not be the reason for taking it in long run.
Submit FeedbackFeedback